Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 89, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at May 26, 2016, 6:25 PM CDT for Austin County, Washington County, Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 6:25 PM CDT (23:25 UTC)
- Expired
- May 26, 2016, 7:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Austin County, TX, Washington County, TX
The radar
The Ft Hood radar (KGRK), 96 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.4 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3958 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 547 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
710
WUUS54 KHGX 262325
SVRHGX
TXC015-477-270015-
/O.NEW.KHGX.SV.W.0089.160526T2325Z-160527T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
625 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WASHINGTON COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN AUSTIN COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 715 PM CDT
* AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROUND TOP...OR
14 MILES SOUTHEAST OF GIDDINGS...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SHELBY AND BURTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3018 9676 3024 9646 2999 9649 2999 9659
3004 9662 3007 9662 3008 9663 3011 9663
3013 9665 3015 9665 3015 9668 3016 9669
3015 9671 3014 9676 3015 9678 3017 9678
TIME...MOT...LOC 2325Z 269DEG 14KT 3010 9670
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
902
WWUS54 KHGX 262341
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
641 PM CDT THU MAY 26 2016
TXC015-477-270015-
/O.CON.KHGX.SV.W.0089.000000T0000Z-160527T0015Z/
WASHINGTON TX-AUSTIN TX-
641 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN WASHINGTON AND NORTHWESTERN AUSTIN COUNTIES...
AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROUND
TOP...OR 14 MILES WEST OF BRENHAM...MOVING EAST AT 15 MPH. THIS
STORM HAS INTENSIFIED AND RECENTLY AND A SIMILAR STORM OF THIS
INTENSITY PRODUCED HAIL NEARLY THE SIZE OF GOLF BALLS.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SHELBY AND BURTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3018 9676 3024 9646 2999 9649 2999 9659
3004 9662 3007 9662 3008 9663 3011 9663
3013 9665 3015 9665 3015 9668 3016 9669
3015 9671 3014 9676 3015 9678 3017 9678
TIME...MOT...LOC 2340Z 269DEG 14KT 3010 9663
HAIL...1.25IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 4:41 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 26, 4:41 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
441 PM CDT THU MAY 26 2016
.DISCUSSION...
Large MCS that developed over the northern parts of the CWA earl-
ier this afternoon will be continuing to move E/SE into the even-
ing hrs. Reports of tornadic damage have been largely confined to
Bryan/College Station area but reports of flooding have been more
widespread over Washington, Burleson, Brazos, Grimes, and Madison
counties. Given the current trends, not expecting things to quiet
down until late this evening. Of concern is the track of this MCS
toward Harris county during the next few hrs. Also seeing another
shortwave (per WV imagery) moving in from the W/SW...with an ext-
rapolated timing for this evening. A break from all the action is
progged for the overnight hours.
However...
Models are hitting SE TX with more unsettled wx for tomorrow with
another disturbance moving in from the SW. Upper jet dynamics and
low-level jet structure are progged to be a bit more favorable as
the very moist airmass remains in place. The main uncertainty may
be how unstable/worked over we will be (in the wake of the storms
today). But given how wet the pattern has been have opted to keep
POPS high for tomorrow.
The forecast for this upcoming holiday weekend looks to remain an
active one (though not as active as today/possibly tomorrow). The
seabreeze should be the main focus with daytime heating. Possible
embedded shortwaves within the persistent SW flow aloft could add
more lift (storms) to this scenario. Did lean more heavily on the
ECMWF in the extended. 41
&&
.MARINE...
The tight pressure gradient between a deep low over the OK/TX
Panhandles and a high over the southeastern U.S. will maintain a
strong southeasterly flow through Friday. Winds will likely
strengthen to SCA levels early this evening. seas are running 4 to 6
feet and should increase to 5 to 8 feet on Friday
A persistent fetch from the Western Carribean combined with the
strong on shore flow will raise tide levels to near 3.5 feet above
MLLW on Friday morning. A coastal flood advisory will likely be
necessary on Friday morning's high tide along the Bolivar Peninsula.
Memorial Day weekend weather will be less active...a 10-15 knot
southeast wind over gradually lowering seas...3 to 4 foot wave
heights by late Saturday night through Sunday PM. Memorial Day will
be tranquil...very low rain chances and a near 10 knot onshore wind
over average 2 to 3 foot wave heights. 44
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 73 83 71 88 72 / 70 80 50 40 10
Houston (IAH) 75 85 74 88 73 / 60 70 40 30 10
Galveston (GLS) 78 83 77 83 78 / 40 50 20 20 10
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch until 10 PM CDT this evening FOR THE FOLLOWING
ZONES: Austin...Brazos...Burleson...Grimes...Houston...
Madison...Montgomery...Polk...San Jacinto...Trinity...
Walker...Waller...Washington.
GM...Small Craft Advisory from 1 AM to 4 PM CDT Friday FOR THE
FOLLOWING ZONES: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
SMALL CRAFT SHOULD EXERCISE CAUTION until 1 AM CDT Friday FOR
THE FOLLOWING ZONES: Coastal waters from Freeport to the
Matagorda Ship Channel out 20 NM...Coastal waters from High
Island to Freeport out 20 NM...Galveston Bay...Matagorda
Bay...Waters from Freeport to the Matagorda Ship Channel
from 20 to 60 NM...Waters from High Island to Freeport from
20 to 60 NM.
&&Hazardous weather outlook, May 26, 4:48 AM CDT, 13 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 448 AM CDT THU MAY 26 2016 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-271200- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS- COASTAL WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-COASTAL WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM- COLORADO-FORT BEND-GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON- JACKSON-LIBERTY-MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK- SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-WATERS FROM HIGH ISLAND TO FREEPORT FROM 20 TO 60 NM- WHARTON- 448 AM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT LOOK FOR INCREASING SHOWER AND THUNDERSTORM COVERAGE AS A SERIES OF DISTURBANCES MOVE ACROSS THE AREA. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOOK FOR SHOWERS AND THUNDERSTORMS ON FRIDAY. SOME OF THE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. LOCALLY HEAVY RAINFALL, STRONG WINDS, FREQUENT LIGHTNING AND HAIL WILL ALL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON THURSDAY AND FRIDAY.
In the hours before
Local storm report, May 26, 5:37 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
537 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FLASH FLOOD MAGNOLIA 30.21N 95.75W
05/26/2016 MONTGOMERY TX LAW ENFORCEMENT
ROAD CLOSURE 1774 AND BUDDY RILEY
&&
EVENT NUMBER HGX1600185
DRLocal storm report, May 26, 5:57 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
557 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG BRENHAM 30.16N 96.40W
05/26/2016 WASHINGTON TX BROADCAST MEDIA
CARS AND TRUCKS TRAVELING ON FM 50 BETWEEN BRENHAM AND
INDEPENDENCE WERE HIT BY VERY STRONG WIND THAT TOPPLED
TRAILERS BEHIND THE CARS. DESTROYED A ROOF ON A SHED
NEAR THE ROAD.
&&
EVENT NUMBER HGX1600186
DCHSpecial weather statement, May 26, 6:16 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
616 PM CDT THU MAY 26 2016
TXZ198-199-212-213-270000-
GRIMES TX-WALLER TX-HARRIS TX-MONTGOMERY TX-
616 PM CDT THU MAY 26 2016
...STRONG THUNDERSTORMS ACROSS NORTHEASTERN WALLER...SOUTHEASTERN
GRIMES...SOUTHERN MONTGOMERY AND NORTHWESTERN HARRIS COUNTIES THROUGH
700 PM CDT...
AT 616 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM THE WOODLANDS PAVILLION TO NEAR STAGECOACH TO
WALLER. MOVEMENT WAS EAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CONROE...TOMBALL...PRAIRIE VIEW...PINEHURST...SPRING...THE WOODLANDS...
KINGWOOD...HOCKLEY...OAK RIDGE NORTH...WALLER...SHENANDOAH...MAGNOLIA...
PINE ISLAND...STAGECOACH...TODD MISSION...CYPRESS...LAKE CONROE DAM...
SPLASHTOWN...WILLOWBROOK AND HOOKS AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY.
&&
LAT...LON 3014 9540 3015 9509 2994 9550 3002 9607
3032 9592 3037 9546
TIME...MOT...LOC 2316Z 272DEG 19KT 3016 9546 3016 9574 3006 9593Local storm report, May 26, 6:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
617 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG 4 SE CONROE 30.29N 95.42W
05/26/2016 MONTGOMERY TX TRAINED SPOTTER
LARGE LIMBS STRIPPED OFF TREES.
&&
EVENT NUMBER HGX1600187
DRLocal storm report, May 26, 6:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
619 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD MADISONVILLE 30.95N 95.91W
05/26/2016 MADISON TX DEPT OF HIGHWAYS
SH 21 FROM MADISONVILLE TO FM 2548 CLOSED.
&&
EVENT NUMBER HGX1600189
DCHLocal storm report, May 26, 6:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
624 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL BRENHAM 30.16N 96.40W
05/26/2016 E1.00 INCH WASHINGTON TX TRAINED SPOTTER
&&
EVENT NUMBER HGX1600190
DRThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 4:53 AM CDT | Small Craft Advisory | HGX | 41 hr | |
| May 26, 10:45 AM CDT | Special Weather Statement | HGX | Brazos, Grimes | 45 min |
| May 26, 11:36 AM CDT | Special Weather Statement | HGX | Grimes | 39 min |
| May 26, 12:00 PM CDT | Special Weather Statement | HGX | Madison | 45 min |
| May 26, 12:27 PM CDT | Areal Flood Advisory | HGX | Brazos, Grimes, Madison | 63 min |
| May 26, 12:32 PM CDT | Tornado Warning | HGX | Brazos, Grimes, Madison | 28 min |
| May 26, 12:55 PM CDT | Tornado Warning | HGX | Brazos, Grimes, Madison | 35 min |
| May 26, 1:07 PM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Madison | 113 min |
| May 26, 1:34 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison, Walker | 41 min |
| May 26, 1:47 PM CDT | Flash Flood Watch | HGX | Austin, Brazos, Burleson, Chambers, Colorado, Fort Bend and 13 more | 32 hr |
| May 26, 1:47 PM CDT | Tornado Warning | HGX | Grimes, Madison, Walker | 28 min |
| May 26, 2:12 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Houston, Madison, Trinity and 2 more | 3 hr |
| May 26, 2:22 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson | 23 min |
| May 26, 2:29 PM CDT | Tornado Warning | HGX | Brazos, Burleson, Grimes, Washington | 31 min |
| May 26, 2:54 PM CDT | Tornado Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 36 min |
| May 26, 2:59 PM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Houston, Madison, Walker and 1 more | 3 hr |
| May 26, 3:14 PM CDT | Areal Flood Advisory | HGX | Austin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more | 2 hr |
| May 26, 3:26 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Harris, Montgomery, Waller, Washington | 34 min |
| May 26, 3:49 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Montgomery, Walker and 2 more | 2 hr |
| May 26, 3:57 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, Waller | 33 min |
| May 26, 4:09 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Washington | 51 min |
| May 26, 4:16 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Harris, Waller, Washington | 29 min |
| May 26, 4:29 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Harris, Montgomery, San Jacinto, Walker, Waller | 46 min |
| May 26, 4:32 PM CDT | Areal Flood Advisory | HGX | Grimes, Harris, Montgomery, San Jacinto, Trinity, Walker and 1 more | 3 hr |
| May 26, 4:49 PM CDT | Flash Flood Warning | HGX | Grimes, Montgomery, San Jacinto, Waller | 3 hr |
| May 26, 5:01 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Burleson, Grimes, Waller, Washington | 44 min |
| May 26, 5:12 PM CDT | Areal Flood Advisory | HGX | Houston, Madison, Montgomery, Polk, San Jacinto, Trinity and 1 more | 3 hr |
| May 26, 5:19 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Washington | 26 min |
| May 26, 5:22 PM CDT | Special Weather Statement | HGX | Montgomery, San Jacinto | 38 min |
| May 26, 5:29 PM CDT | River Flood Warning | HGX | Burleson, Washington | 50 hr |
| May 26, 5:36 PM CDT | River Flood Warning | HGX | Madison, Walker | 65 hr |
| May 26, 5:41 PM CDT | River Flood Warning | HGX | Brazos, Grimes, Madison | 15 days |
| May 26, 5:44 PM CDT | Tornado Warning | HGX | Austin, Grimes, Waller, Washington | 31 min |
| May 26, 5:48 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, San Jacinto | 27 min |
| May 26, 5:57 PM CDT | Flash Flood Warning | HGX | Austin, Brazos, Burleson, Grimes, Harris, Montgomery and 3 more | 3 hr |
| May 26, 6:02 PM CDT | Areal Flood Advisory | HGX | Brazos, Burleson, Grimes, Houston, Madison, Walker | 3 hr |
| May 26, 6:08 PM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery, San Jacinto | 37 min |
| May 26, 6:13 PM CDT | Severe Thunderstorm Warning | HGX | Austin, Waller, Washington | 47 min |
| May 26, 6:16 PM CDT | Special Weather Statement | HGX | Montgomery, Waller | 44 min |
| May 26, 6:39 PM CDT | Severe Thunderstorm Warning | HGX | Harris, Liberty, Montgomery, Polk, San Jacinto | 51 min |
| May 26, 6:46 PM CDT | Areal Flood Advisory | HGX | Austin, Colorado, Harris, Liberty, Montgomery, Polk and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.